# SDR 2006FA0000346

- Difficulty date: March 20, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Engine: Cont IO520BB
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 1U478003
- Part serial: T632A
- Condition: Worn
- Location: Engine
- Part time: 304 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT AT 1700 RPM INSTRUMENT AIR PRESSURE (3.5 HG) UPON TROUBLESHOOTING OF THE INSTRUMENT AIR PRESSURE SYSTEM TECHNICIAN FOUND AIR PUMP WAS NOT PRODUCING ENOUGH PRESSURE.  PROBABLE CAUSE IS UNKNOWN AT THIS TIME.  NO RECOMMENDATION AT THIS TIME EITHER.  (K)
